# SDR SIMA20140731001

- Difficulty date: July 31, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 23,732 hours, 19,820 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1032
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL BAGG SMOKE EICAS WARNING DURING TAXI. CFR SAID THEY SMELLED BURNING ELECTRICAL SMELL COMING FROM CARGO COMPARTMENT-C/A-DEFERRED PER MEL 26-09. AUTH # 071338D-C. CORRECTIVE ACTION: REMOVED AND REPLACED RELAYS K0625, K0629, K0630. SMELL WAS NOTED AS THE FIRE EXTINGUISHING AGENT. NO FURTHER DEFECTS NOTED.  REMOVED AND REPLACED CARGO SMOKE DETECTORS. NO FURTHER DEFECTS NOTED. SMELL WAS EXTINGUISHING AGENT. MEL RESTORED. CARGO AREA SMOKE DETECTOR P/N 473597-13 S/N 1032
